Exact bounds on a closed interval for eigen- and associated functions of a quadratic pencil of second-order ordinary nonselfadjoint differential operators
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1374-1386
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a8,
author = {M. Rakhimov},
title = {Exact bounds on a closed interval for eigen- and associated functions of a quadratic pencil of second-order ordinary nonselfadjoint differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1374--1386},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a8/}
}
TY - JOUR AU - M. Rakhimov TI - Exact bounds on a closed interval for eigen- and associated functions of a quadratic pencil of second-order ordinary nonselfadjoint differential operators JO - Differencialʹnye uravneniâ PY - 1986 SP - 1374 EP - 1386 VL - 22 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_8_a8/ LA - ru ID - DE_1986_22_8_a8 ER -
%0 Journal Article %A M. Rakhimov %T Exact bounds on a closed interval for eigen- and associated functions of a quadratic pencil of second-order ordinary nonselfadjoint differential operators %J Differencialʹnye uravneniâ %D 1986 %P 1374-1386 %V 22 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1986_22_8_a8/ %G ru %F DE_1986_22_8_a8
M. Rakhimov. Exact bounds on a closed interval for eigen- and associated functions of a quadratic pencil of second-order ordinary nonselfadjoint differential operators. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1374-1386. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a8/